Related Questions

Is it possible to have viral sinusitis? Viral bronchitis? I have sinusitis & bronchitis. Took last dose of Cipro (ciprofloxacin) & still not feeling better.

Yes! Absolutely yes, in fact most cases of sinusitis are more so related to allergies and viral infections which are unaffected by antibiotics. Most cases need time and supportive treatment such as cough medicines and antihistamines. Read more...
Yes. Most bronchitis is viral in nonsmokers under about 55. Vaporizer and symptomatic treatment best. Read more...
Viral or bacterial. Sinusitis and bronchitis can be caused by viruses or bacteria. Cipro (ciprofloxacin) is an antibiotic. If your symptoms are not better, it is possible the illness is viral, but it is also possible that bacteria resistant to Cipro (ciprofloxacin) are causing the sinusitis. Another possibility is that the course of Cipro (ciprofloxacin) was not long enough. The sinuses have poor blood supply, are not well penetrated by antibiotics. Read more...

Had cipro (ciprofloxacin) & z-pac in Jan for pneumonia, z-pac again for bronchitis 2 weeks ago. Can this cause pancreatitis? Severe throbbing pain ULQ w/ nausea since

Unlikely. Pancreatitis is a serious, lethal, and often rapid disease which does not allow you to eat or take fluids in a normal way. Nausea would be more severe than mild. Please get checked now if you have a history of pancreatitis, alcohol abuse, or bleeding. Your personal doctor may check you for Diabetes if your symptoms are mild and persistent after infections, depending on your history and exam. Read more...
Likely not. I don't know of these causing pancreatitis. Most common cause of pancreatitis in USA is gallstones and alcohol abuse. Get this checked to see if it is pancreatitis (labs including amylase and lipase). If it is - ultrasound to check for gallstones. Positive or not, your doc will know where to go from there. Live healthy and be well! Read more...

2 weeks ago, I took cipro (ciprofloxacin) (750mg 2x/day) for a uti. After 2 days, I felt pain and numbness in my hands, feet and face. The UTI was gone by day 2, but the pain gets worse daily. Is this treatable?

Need in person eval. If your symptoms are getting worse despite the fact that you're off the cipro, (ciprofloxacin) you need to be seen by a doctor and make sure that the two are related. Read more...
See below. You could have something called reactive arthritis which can caused by infections such as those that cause uti. You may want to see your doctor to confirm that this is what you have as you may need further treatment. Read more...

Was on Cipro (ciprofloxacin) 4 days, got a cold, nos 7 days have very deep painful cough like broncitis. Do I need different antibiotic?

Persistent cough. I would suggest you come back to discuss it with your local physician and ask him if changing antibiotic is needed. Many things can cause cough including in bronchitis like you suspect. If it's due to infections, an appropriate antibiotic would improve your symptoms after 2-3 days. If your symptoms get worse, you need to be re-evaluated. Seek emergency care if you have a fever or chest pain. . Read more...
Depends... Cipro (ciprofloxacin) doesn't affect viral infections. You could use Cipro (ciprofloxacin) if your doctor thinks you are experiencing a bacterial PNA after the initial viral infection. If a cipro- resistant bacterial strain is thought to be at play, then a different antibiotic will be used. Finally, the "deep", painful cough, if limited in the upper airway, isn't due to ineffective PNA therapy - talk to your doctor. Read more...